# SDR SWI2024031900235

- Difficulty date: February 2, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280 Lbl 9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK AT FS 280.00 LBL9 FLOOR BEAM CLIP AS MARKED MX TRANS 27765703   (C-CHECK RO 3/19/2024)   REMOVED CRACKED FLOOR BEAM CLIP REF CRJ200 SRM 51-42-21.INSTALLED NEW REPLACEMENT AT FS280.00, I/B LBL9.00  REO 601R-53-11-171, REV -D, 13-FEB-08.COMPLIED WITH TASK CARD: 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (RII) AND MAJOR REPAIR (M-337).
